MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Model Number PARADYM RF DR 9550
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/26/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Reportedly, during a follow-up performed (b)(6) 2017, episodes stored in the device memories were suspicious of ventricular oversensing.

Brand Name
PARADYM RF
Common Device Name
DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos
4 avenue reaumur
clamart, 92140
FR  92140
MDR Report Key7079312
Report Number1000165971-2017-00890
Device Sequence Number1186473
Product Code MRM
UDI-Device Identifier08031527012254
UDI-Public(01)08031527012254(11)120628(17)130728
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2013
Device Model NumberPARADYM RF DR 9550
Device Catalogue NumberPARADYM RF DR 9550
Device Lot Number2631
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/06/2017
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2017
Initial Report FDA Received Date12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;